Inequalities for n-class of functions using the Saigo fractional integral operator


Khan H., TUNÇ C. , BALEANU D., KHAN A., ALKHAZZAN A.

REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, vol.113, no.3, pp.2407-2420, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 113 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.1007/s13398-019-00624-5
  • Title of Journal : REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS
  • Page Numbers: pp.2407-2420

Abstract

The role of fractional integral operators can be found as one of the best ways to generalize the classical inequalities. In this paper, we use the Saigo fractional integral operator to produce some inequalities for a class of n-decreasing positive functions. The results are more general than the available classical results in the literature.